# SDR SWAA2022062714627

- Difficulty date: June 2, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N7737E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33929
- Aircraft time: 50,078 hours, 25,303 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO RH SIDE AFT DOOR CUTOUT SHIELD WITH CORROSION FROM STA 492-500 AND RBL-22 AND ABOUT WL 158 / [01] REMOVED CORROSION AT FWD CARGO RT. SIDE AFT CUTOUT SHIELD STA 492-500 RBL 22.IN REF SRM 51-10-02-0G-2;[02] FOUND SHIELD OUT OF LIMITS IN REF SRM 53-30-15-1A-1;[03] VERIFIED STEP 2;[04] RECEIVED NEW PART P/N 143A8126-31; P.O. 1728471. THIS PART WILL BE INSTALLED ON FAULT TTG8Q004ADJB.;[05] VERIFIED STEP 4
